# SDR 2007UALA00566

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 30,133 hours, 3,744 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 3J AFT EEL CABLE CONNECTOR BROKEN, EEL INOPERATIVE.  REPLACED WITH NEW CONNECTOR PLUG. OP CHECKED NORMAL
